# SDR UALA2010071602554

- Difficulty date: July 16, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,465 hours, 11,749 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 27
- Condition: Faulty
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C AUTOPILOT CMD LIGHT INOP. BACK LIGHTING FOR CMD INDICATION INOP. LIGHT BAR OPERATES NORMALLY. AIRCRAFT WILL REQUIRE CAT III CK AFTER RELAMPING. REPLACED AUTOPILOT MODE CONTROL PANEL (RELAMP NO HELP). ACP MCDP TESTS 4,30,40 & CAT 3 TESTS MM. ALL TESTS OKAY.
